CaltechAUTHORS
  A Caltech Library Service

Fraïssé limits in functional analysis

Lupini, Martino (2018) Fraïssé limits in functional analysis. Advances in Mathematics, 338 . pp. 93-174. ISSN 0001-8708. http://resolver.caltech.edu/CaltechAUTHORS:20180910-084225166

[img] PDF - Submitted Version
See Usage Policy.

757Kb

Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:20180910-084225166

Abstract

We provide a unified approach to Fraïssé limits in functional analysis, including the Gurarij space, the Poulsen simplex, and their noncommutative analogs. We obtain in this general framework many known and new results about the Gurarij space and the Poulsen simplex, and at the same time establish their noncommutative analogs. Particularly, we construct noncommutative analogs of universal operators in the sense of Rota.


Item Type:Article
Related URLs:
URLURL TypeDescription
https://doi.org/10.1016/j.aim.2018.08.012DOIArticle
https://arxiv.org/abs/1510.05188arXivDiscussion Paper
ORCID:
AuthorORCID
Lupini, Martino0000-0003-1588-7057
Additional Information:© 2018 Elsevier Inc. Received 15 February 2017; Received in revised form 21 August 2018; Accepted 23 August 2018. Available online 7 September 2018.. The author was supported by the York University Susan Mann Dissertation Scholarship, by the ERC Starting grant no. 259527 of Goulnara Arzhantseva, and by the NSF Grant DMS-1600186. Part of this work was done while the author was visiting the Instituto de Ciencias Matemáticas in Madrid. The hospitality of the Institute is gratefully acknowledged.
Funders:
Funding AgencyGrant Number
York UniversityUNSPECIFIED
European Research Council (ERC)259527
NSFDMS-1600186
Subject Keywords:Gurarij space; Poulsen simplex; Choquet simplex; Fraïssé limit operator space; Operator system; Universal operator
Classification Code:MSC: primary 46L07, 46A55; secondary 46L89, 03C30, 03C98
Record Number:CaltechAUTHORS:20180910-084225166
Persistent URL:http://resolver.caltech.edu/CaltechAUTHORS:20180910-084225166
Official Citation:Martino Lupini, Fraïssé limits in functional analysis, Advances in Mathematics, Volume 338, 2018, Pages 93-174, ISSN 0001-8708, https://doi.org/10.1016/j.aim.2018.08.012. (http://www.sciencedirect.com/science/article/pii/S0001870818303256)
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:89474
Collection:CaltechAUTHORS
Deposited By: Tony Diaz
Deposited On:10 Sep 2018 17:08
Last Modified:10 Sep 2018 17:08

Repository Staff Only: item control page